Skip to Content

Can oxycontin cause confusion ?

Responses (3)

Anonymous 9 Aug 2010

Hi goconnor, In my opinion, yes it can cause cognitive problems. I can only go by my experience with it. I was on prescribed Oxy for almost 10 years, and I cannot remember the last five years of my life. I flushed those li'l devils down the toilet, and now have my memory and my life back.
Best wishes to you,
sweetlemon

Anonymous 9 Aug 2010

Boy those oxycontin really messed with you huh sweetlemon so glad you are doing much better!

Anonymous 9 Aug 2010

Yes mrspage, they did a real number on me girl!!!
When one takes 160mgs a day, methinks it F's up a persons life.
xo
sweetlemon

christineATU 9 Aug 2010

goconnor, yes this medication can cause confusion as well as other "side effects." At the top of this page, you can click on Drugs A to Z and look up oxycontin. You can find a lot of information about this drug. Good luck to you.
Chris

bnagoh 10 Aug 2010

Oh Lord, Yes Yes and what did I just write? Ive been on hydro first three years and oxy recently last 2 years. For me its short term memory. If I stop a day or two then I can hardly get out of bed but I remember better.. So Its a balance on how much you want to remember to how much pain you can take. Took all the shots and 3 months later it hurts just like it did before the shots. I hate needles! That steriod stuff is not good in too many doses can cause deterioation in joints etc. It seems that the only real good is padding the Drs wallet. Guess I better take my meds so I can forget I wrote this. :)
Good luck to you goconner

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions